# SDR UF6A981211

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON FUSELAGE FORWARD OF FORWARD PASSENER DOOR.  MAINTENANCE DRESSED OUT DENT TOWARDS ORIGINAL CONTOUR.  FABRICATED REPAIR DOUBLER FROM 2024-T3.  LAYED OUT RIVET PATTERN AND DRILLED FASTENER.  WET ASSEMBLED AND APPLIED PROTECTION TREATMENT AND FINISHER.  ACFT TT:  14,383 HOURS.  (X)
